# SDR AALA202408147087

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 64,788 hours, 27,315 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROWS 8 THROUGH 14 LEFT HAND EMERGENCY EXIT LIGHTS INOPERATIVE. RESECURED P1 (AALA202408144892) AND P2 (AALA202408147087) CANNON PLUGS AT SEAT ROW 8ABC, OPERTIONAL CHECK GOOD. PER AMM 33-51-00.
